# SDR RAIA201305250001

- Difficulty date: May 25, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 21,906 hours, 20,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE EMERGENCY EXIT LIGHT ABOVE THE SERVICE DOOR WAS FOUND INOP.  MX INSPECTED AND DISCONNECTED AND CLEANED THE DC/AC INVERTERS NR 2 & NR 3.  THEY RECONNECTED THE INVERTERS AND SYS OPS CHECKED GOOD.
